# SDR AALA201802099004

- Difficulty date: February 8, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 35,213 hours, 5,181 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 967A00002
- Part serial: 934
- Condition: Inoperative
- Location: A/C Pack
- Part time: 75,395 hours, 10,857 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PUNGENT ODOR AFTER TAKEOFF AND DURING DECENT,  FA REPORTED IN MID CABIN AREA WAS STRONGEST. AIRCRAFT WAS GROUNDED.  REPLACED MAIN HEAT EXCHANGER.
